# SDR F3LA200200382

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- Aircraft time: 18,962 hours, 8,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 18,962 hours, 8,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 6 CHECK, THE AFT CARGO PIT FLOOR TRANSITION PANEL, LEFT HAND, WAS FOUND CORRODED BETWEEN STA 727 TO STA 787, LBL 28.  REMOVED DAMAGED PANEL AND FABRICATED REPLACEMENT.  REPLACEMENT WAS PRIMED, PAINTED AND INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-40-02, 53-60-53, 51-40-05 AND 51-21-02.
